# SDR DU4R2007027

- Difficulty date: January 9, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 28R FROM BS 1500 TO BS 1520 IN AFT CARGO COMPARTMENT.  REMOVED CORRODED SECTION OF STRINGER.  FABRICATED AND INSTALLED SPLICE 7075-T62 CLAD 11" "Z" CHANNEL IAW B757 SRM 53-00-03 FIG 201, AND 51-40-02.
